Aa
A
A
Close
3112530 tn?1434035633
Headaches and calcium/vit d
Is it my imagination or are my headaches being caused by a reaction to calcium/vitamin d? I was on a vit d regime and my levels were brought up to what 'normal' is (51 I think). I told my doctor about the headaches and asked to go off the vit d. His note reflect my decision although I only asked.
I have recently been diagnosed with osteoporosis (-2.5 on left hip,2.8 on right hip and L1-L4) and put back on a calcium/vit d supplement along with Fosomax which is due in the mail any day now.
I have a history of DDD/DJD and had a series of steroid injections over the past few years. Went to a new pm doctor who is prescribing Botox injections for pain relief. They do help. (Had all the medical treatments, surgeries, nerve blocks, steroid injections, pain medication, physical therapy etc) Currently not taking any pain medication because the Botox injections really help.
Is it my imagination that this sudden headache syndrome could be caused by vit d? Please advise.
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Calcium supplements and vitamin D injections could be responsible for the headaches; though discontinuing the medications unless the side effects are a major issue may not have been advisable. If the symptoms are severe alternative options may need to be considered.  I would suggest discussing the situation and the suggested management plan in detail with your treating endocrinologist.
Hope the information is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Osteoporosis Community Resources